# SDR HNAA2020071700194

- Difficulty date: July 16, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 46,866 hours, 43,398 cycles
- System (JASC): 2430 · DC Generating System
- Part: Contactor
- Condition: Burned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING PLASTIC SMELL IN FLIGT DECK.  FOUND BURNT CONTACTOR K0291 BEHIND LIFE VEST STORAGE PANEL.  R/R CONTACTOR IAW AMM 24-34-04.  OPS CHECK GOOD.  OK FOR SERVICE.  PERFORMED MAIN GENERATOR TEST IAW AMM 24-31-00.
